# SDR UIEA2018101102240

- Difficulty date: October 2, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 91,076 hours, 21,000 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Part number: BACC63CE125A3S
- Condition: Loose
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT EACAS BAY O/B SIDE, PNEUMATIC DUCT TEMP SENSOR CONNECTOR HAS LOOSE BACKSHELL JUST AFT OF LT FLOW CONTROL VALVE. REMOVE AND REPLACE CONNECTOR ON 02152 IAW SWPM 20-61-00, PERFORM SATISFACTORY OPS CHECK ON SENSOR IAW AMM 21-52-08 STEP F.
